Research output: Contribution to journal › Article › peer-review
Wavelet Decomposition of Third Height Splines of Hermitian Type. / Dem’yanovich, Yu.K.; Le, T.N.B.
In: Journal of Mathematical Sciences, Vol. 165, No. 1, 2010, p. 71-80.Research output: Contribution to journal › Article › peer-review
}
TY - JOUR
T1 - Wavelet Decomposition of Third Height Splines of Hermitian Type
AU - Dem’yanovich, Yu.K.
AU - Le, T.N.B.
PY - 2010
Y1 - 2010
M3 - Article
VL - 165
SP - 71
EP - 80
JO - Journal of Mathematical Sciences
JF - Journal of Mathematical Sciences
SN - 1072-3374
IS - 1
ER -
ID: 5205038